# SDR CKSA98095

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulging
- Location: Bs 963/983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, SKIN BULGING AT LONG 30 BETWEEN FS 963 AND FS 983.  REMOVED DAMAGE AND FABRICATED REPAIR DOUBLERS IAW AIA SKETCH AIA/E/2767.  INSTALLED REPAIR DOUBLER IAW AIA SKETCH AIA/E/2767 REV ORIG DTD 03 MAR 98 AND EA L1-53-018 DTD 06 MAR 98.  CORROSION TASK CARD NUMBER C53-130-06-00.  NON-ROUTINE TASK CARD NUMBER 15882.
